# SDR GTIA2025071738994

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 27,899 hours, 12,397 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Megaphone
- Component: Megaphone
- Component part number: A3061402
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.Q. REPORTS THAT MEGAPHONE HAS A BROKEN WIRE-R/R FWD MEGAPHONE PER A/C DRAWINGS A321-EMEREQUIP. OPS CK OK
